# SDR UG82002F00011

- Difficulty date: October 12, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- Engine: Allsn AE3007C
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,162 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER TAXIING FROM RAMP, RETURNED TO PARKING RAMP WITH EICAS YELLOW CAUTION MESSAGE FOR THE NR 5 COCKPIT DISPLAY UNIT.  MESSAGE CREATED IN WRAP AROUND CIRCUIT BETWEEN THE NR 1 AND NR 5 DISPLAY UNITS.  CYCLED AVIONICS MASTER SWITCH OFF THEN BACK ON.  SYSTEM OPERATION WAS NORMAL.  SYSTEM SERVICEABLE.
